MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C93E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 10/31/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: enbf3620c145e , s/n: (b)(4); use by date: 2014-04-03; upn # (b)(4), medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were implanted in an endurant stent graft during the endovascular treatment of an 61mm abdominal aortic aneurysm.The aortic neck length was observed to be 20mm in length, with an aortic diameter of 17.67mm at 1mm, 16.8mm at 10mm, 17.67 at 15mm and 18.39 at 20mm below the lowest renal artery.The proximal aortic neck angle was 80 degrees.Three endoanchors were implanted due to a concern for late failure.It was reported that approximately 6 years post index procedure, the patient experienced pulmonary issues, specifically hypoxemia.The event relationship was determined to be uncertain.The patient was given oxygen at home as treatment.The event was resolved.No additional clinical sequelae were reported.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7498087
Report Number2953200-2018-00676
Device Sequence Number16573232
Product Code MIH
UDI-Device Identifier00613994761897
UDI-Public00613994761897
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2014
Device Model NumberENLW1624C93E
Device Catalogue NumberENLW1624C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight55